How Aspirin Works

Best Aspirin For Back Pain on February 2020 Shopping Deals at Bestonio.com

  • Bayer Aspirin, Back & Body, 500 mg, Coated Tablets, 200 count

    • UPC: 312843559967
    • Brand: Bayer
    • Size: 200 Count
    • Manufacturer: Bayer

    Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.

  • Bayer Extra Strength Caplets, Back and Body 500 mg, 100 count

    • UPC: 312843555402
    • Color: Na
    • Brand: Bayer
    • Size: 100 count
    • Manufacturer: Bayer

    Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.

  • Aleve Back & Muscle Pain Tablets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, Targeted Back and Muscle Pain Relief, 100 Count

    • UPC: 025866582583
    • Brand: Aleve
    • Size: 100 Count
    • Manufacturer: Bayer HealthCare LLC

    Tough back and muscle pain alone can get in the way of your busy life, but having to stop what you're doing to take pills every few hours can be almost as frustrating! Now Aleve Back and Muscle Pain can provide pain relief for up to 12 hours - with just 1 pill. Enjoy targeted back and muscle pain relief all day! Aleve is an over-the-counter (OTC), ... [read more]

  • Medique Products 07313 Back Pain-Off Back Pain Relief Tablets, 250-Packets of 2

    • UPC: 347682073138
    • Brand: Medique
    • Size: 500 Tablets
    • Manufacturer: Medique Products

    You shouldn’t have to put up with any sort of pain, especially back pain! Instead, turn to Medique Products for help. Our back pain relief tablets are designed to treat and relieve issues related to pain, muscle aches, strains, and inflamed joints of the lumbar and sacral regions. What helps make these tablets so effective is their powerful activ... [read more]

  • Goody's Back & Body Pain Relief Powders | Caffeine Free | 24 Count

    • UPC: 042037102906
    • Brand: Goody's
    • Size: 24 Count (Pack of 1)
    • Manufacturer: Goody's

    For all your minor aches and pains, no matter when you're hurting, Goody’s products have the right formula to stop pain fast. Goody's Powder is tried and true for fast relief of minor aches and pains due to headaches, arthritis and colds. Goody's unique dual-action powder formula works fast to relieve pain. Just pour Goody's powder into a glass o... [read more]

  • Percogesic Maxmium Strength Backache Relief | Relieves Backache and Muscle ache | 48 Coated Caplets

    • UPC: 375137212108
    • Brand: Percogesic
    • Size: 48 Count
    • Manufacturer: Momentum

    Percogesic Backache Relief, Maximum Strength, 48 Count Bottle

  • Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

    • UPC: 300450297211
    • Color: N/a
    • Brand: Tylenol
    • Size: 100 Count
    • Manufacturer: Johnson & Johnson Consumer Inc.

    Tylenol 8 Hour Muscle Aches & Pains is designed to work fast and last long for effective muscle, joint and body pain relief. Each extended-release tablet contains 650 milligrams of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for pain relief that works as hard as you do. This effective... [read more]

  • Salonpas Pain Relieving Patches, 60 Count

    • UPC: 799441262497
    • Brand: Salonpas
    • Size: 60 Count (Pack of 1)
    • Manufacturer: Everready First Aid

    Salonpas Pain Relieving Patches, Pack of 60

  • First Aid Only 299 Piece All-Purpose First Aid Kit, Soft Case

    • UPC: 092265324427
    • Color: Blue
    • Brand: First Aid Only
    • Size: 1 Count
    • Manufacturer: First Aid Only

    The First Aid Only 299 Piece All-Purpose First Aid Kit will have you prepared for any potential emergency at home, in the office or on the go. The essential first aid supplies are ideal to treat pain and swelling, as well as cuts, scrapes, and burns. The clear pockets in the fabric pouch keep the 299 first aid supplies organized and easy to locate.... [read more]

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    • UPC: 885438035530
    • Color: 1
    • Brand: Advil
    • Size: 300 Count
    • Manufacturer: Advil

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

  • Advil Liqui-Gels Minis, 200 Count, Ibuprofen 200mg, Pain Reliever / Fever Reducer Liquid Filled Capsule, Fast Pain Relief For Headaches, Back Pain, and Muscle Pain, Easy to Swallow

    • UPC: 305731769135
    • Color: N/a
    • Brand: Advil
    • Size: 200 Count
    • Manufacturer: Pfizer Consumer Healthcare

    Advil Liqui-Gels Minis (200 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief

  • Doan's Extra Strength Pain Reliever Caplets, 24 Count

    • UPC: 784922301154
    • Color: White
    • Brand: Doans
    • Size: 24 Count
    • Manufacturer: Doan's

    Extra strength caplets. Provides extra strength pain relief for aching back. Doan's pills have been relieving back pain for millions of backache sufferers for generations. Doan's active ingredients target the muscles of the back and ease the pain.

  • ellura 36 mg PAC (90 caps) - Medical-Grade Cranberry Supplement for UTI Prevention - Highest Potency

    • UPC: 855859003906
    • Brand: ellura
    • Manufacturer: Trophikos, LLC (Makers of ellura)

    ellura is the most potent 36 mg PAC DMAC/A2 product available. Other "36 mg PAC" "me too" products are questionable and contain very weak PAC. Only ellura delivers 100% Anti-Adhesion Activity. One ellura capsule daily is a non-antibiotic alternative to aid in maintaining a healthy urinary tract. ellura aids in reducing frequent UTI related doctor v... [read more]

  • Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

    • UPC: 300672045911
    • Brand: Excedrin
    • Size: 100 Count
    • Manufacturer: Novartis Consumer Healthcare

    Excedrin Tension Headache medicine provides temporary aspirin-free relief for head, neck and shoulder pain associated with tension and stress. Excedrin Tension Headache relief caplets contain a 2-ingredient formula that combines a pain reliever plus an amplifier. The tension headache is the most common type of headache for adults (https://www.webmd... [read more]

  • Hemp Balm for Pain Relief - 3000 Mg - Made in USA - with Rosemary Oil & Olive Oil - Neck, Knee, Back Pain Reliever - Potent Hemp Oil Cream - Fast Sore Muscle & Joint Ache Relief - Non-GMO

    • UPC: 721535929665
    • Brand: Hemprich
    • Size: 3000 mg.
    • Manufacturer: Hemprich

    HEMPRICH HEMP BALM 3000 MG is a fantastic pain reliever highly beneficial for your skin! Our formula is specifically designed to restore motion from stiffness and to support and rejuvenate the body. This perfectly balanced hemp product provides one of the most effective combinations of naturally grown hemp and other herbs, proven for centuries as a... [read more]

  • Aleve PM Easy Open Cap Caplets, Naproxen Sodium 220 mg (NSAID)/diphenhydramine HCl 25 mg, Pain Reliever/Nighttime Sleep-Aid, Non-Habit Forming, 80 Count

    • UPC: 325866560292
    • Color: N/a
    • Brand: Aleve
    • Size: 80 count
    • Manufacturer: Bayer HealthCare LLC

    Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporaril... [read more]

  • Hemp Oil for Anxiety Relief - 5000 MG - Premium Seed Grade - Natural Hemp Oil for Better Sleep, Mood & Stress - Improve Health - Vitamins & Fatty Acids - Made in The USA

    • UPC: 689774734276
    • Brand: WELLGRADE -EST. 2017-
    • Manufacturer: WELLGRADE -EST. 2017-

    WELLGRADE EST. 2017 is exclusively selected hemp oil, made with 'the feel good plant' and containing the unique combination of essential fatty acids which have a positive impact on your health in and out. Our product is manufactured in the USA from certified Colorado Hemp, thoroughly tested, CA in a FDA registered facility for quality and consisten... [read more]

  • Bayer Extra Strength Back & Body Caplets 500mg, 100-Count Caplets

    • UPC: 312843510517
    • Brand: Bayer
    • Size: 100-Count Caplets
    • Manufacturer: Bayer HealthCare LLC

    Fast, Safe Pain Relief. Safely relieves tough pain Coated for easier swallowing Ask you doctor about the benefits of other Bayer® Aspirin products

  • Aleve Soft Grip Arthritis Cap Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

    • UPC: 325866558336
    • Color: Na
    • Brand: Aleve
    • Size: 270 Count
    • Manufacturer: Aleve

    Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It's the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an ov... [read more]

  • Back Pain-Off Pain Relief Acetaminophen Tablets - MS71295 (500)

    • Manufacturer: Kogain

    NON-ASPIRIN PAIN RELIEF. For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. For the temporary relief of back pain. Each tablet contains: Magnesium Salicylate 290 mg., Acetaminophen 250 mg., Caffeine 50 mg.

  • How Aspirin Works

    Ibuprofen vs Aleve vs Tumeric vs Tylenol. Pharmacist Chris Compares.

    Keep Your Body Healthy : How Does Aspirin Kill Pain?